# SDR COMA9630150

- Difficulty date: September 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357CA
- Make and model: Saab SF340A
- Aircraft serial: 044
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Dpu
- Part number: 6226342022
- Condition: Failed
- Location: Nr 1
- Part time: 6,999 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS EADI WENT BLACK.  REPLACED NR 1 DPU.
